Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lagrangian systems in the presence of singularities


Authors: A. Capozzi, C. Greco and A. Salvatore
Journal: Proc. Amer. Math. Soc. 102 (1988), 125-130
MSC: Primary 58F22,; Secondary 34C25,58E05,70H35
DOI: https://doi.org/10.1090/S0002-9939-1988-0915729-0
MathSciNet review: 915729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study dynamical systems embedded in a conservative field of forces, whose potential is "singular." We look for $ T$-periodic solutions of these systems by variational methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F22,, 34C25,58E05,70H35

Retrieve articles in all journals with MSC: 58F22,, 34C25,58E05,70H35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915729-0
Article copyright: © Copyright 1988 American Mathematical Society